Symmetric positive solutions for the systems of higher-order boundary value problems on time scales


OGUZ A. D. , TOPAL F. S.

ADVANCES IN PURE AND APPLIED MATHEMATICS, vol.8, no.4, pp.285-292, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.1515/apam-2015-0067
  • Title of Journal : ADVANCES IN PURE AND APPLIED MATHEMATICS
  • Page Numbers: pp.285-292

Abstract

In this paper, we discuss the existence of symmetric positive solutions for the systems of higherorder boundary value problems on time scales. Our results extend some recent work in the literature. The analysis of this paper mainly relies on the monotone iterative technique.